# SDR DALA2018112606812

- Difficulty date: November 22, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 54,491 hours, 17,952 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 EMERG AISLE LIGHT LOCATED AT SEAT 6DC BULLNOSE AREA IS INOP. CORRECTIVE ACTION:T/S LIGHT ASSY IAW B757 WDM 33-51. DISCONNECTED PLUG D11270 FROM BATT PACK. FOUND PIN 14 PUSH IN. RE SECURED PIN. RECONNECTED PLUG. (5192371)
